# SDR AALA20130903005

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 39,362 hours, 11,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 DOOR INNER SKIN STRAP DOUBLER GOUGED THROUGH.  ACCOMPLISHED DOUBLER REPAIR IAW EA COMP-52-031312.
